Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Wants to pre-pone periods. Prescribed primolut N for one month. Alternative options?

My periods is fallind during my wedding time. my wedding is on 6 and 7 of March, my periods get pre-poned by 2-3 days. Last month i had it on 12th, by march it would happen on 8 or 7th as per my calculation. I want to get it in feb 20 instead of March 8. What is the convenient option to pre-pone? I visited a gyno , she advise primolut N and asked to take it from feb 25th till March 20. I dont wanna take pills for a month. Please suggest
Asked On : Thu, 10 Jan 2013
Answers:  1 Views:  114
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
Mar 2013
Thanks for your query.
Your gynecologist has correctly prescribed the pills to prepone your period.
Another option is to start taking the progesterone pills in the prescribed dose from the first of march till as long as you want to avoid a period.
That way, you can postpone them
Bleeding would start after stopping the progesterone pills.
You would have to take medication for a few days in any case.
Take care.
Answered: Fri, 11 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor